# SDR GTIA000110

- Difficulty date: February 24, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N750RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49777
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Row 4/5
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTW - TRANSFERRED FROM CABIN LOG, FLOOR TRACK COMING OUT AT ROWS 4/5.  RESECURED TRACK LIGHTING.  OPS CHECKED GOOD IAW MD 80 MM 33-51-00.  (M)
